MathSciNet Relay Station
MathSciNet bibliographic data
MR660415 10E30 (52A43 94B40)
Conway, J. H.; Parker, R. A.; Sloane, N. J. A. The covering radius of the Leech lattice. Proc. Roy. Soc. London Ser. A 380 (1982), no. 1779, 261–290.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement